# SDR UALA2011060102677

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 63,103 hours, 11,533 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 421
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS L IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (L) FREQUENCY IS LOW.  DB- GENERATOR CONTROL UNIT (L)   MSG-2431631 LATCHED CL MODE.  FOUND IDG OVER SERVICED 3 QUARTS.  REPLACED IDG PER AMM.  OPS AND INDICATIONS NORMAL NOW.
